# SDR R61A201403170425

- Difficulty date: March 17, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 128,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Pin
- Part number: 17069084005
- Condition: Corroded
- Location: Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND AFT CARGO DOOR FWD ACTUATOR BELLCRANK UPPER HINGE PIN IS CORRODED.  MAINTENANCE R & R AFT CARGO DOOR FWD ACTUATOR BELLCRANK UPPER HINGE PIN IAW AMM 52-32-24, PN 170-69084-005, SHAFT.
